MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 23G
Catalog Number 8300.23G01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device came apart it is likely to have some pieces or fragments which can lead to injury.No information received reasonably suggests the patient was harmed or resulted in further intervention.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
The probe was separated at the back after 5 seconds of operation.Also air coming from the probe tip.No sample.

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 23G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7596791
Report Number1222074-2018-00183
Device Sequence Number19147799
Product Code HQE
UDI-Device Identifier08717872018997
UDI-Public08717872018997
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G01
Device Lot Number2000375453
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2016
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1